# SDR SWAA2017112017915

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 44,860 hours, 26,277 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123002AC
- Part serial: 0591434
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, CABIN ALTITUDE WARNING HORN AND LIGHT ILLUMINATED & SOUNDED WHILE AT CRUISE FLIGHT.  R&R AFT OUTFLOW VALVE ASSEMBLY IAW AMM.
